# SDR 2009FA0000329

- Difficulty date: April 15, 2009
- Submitted: April 23, 2009
- Operation: General aviation
- Aircraft: N922MA
- Make and model: Cessna TU206F
- Aircraft serial: U20603467
- Engine: Cont IO520C
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: 122005217
- Condition: Broken
- Location: Left
- Part time: 5,109 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOWER SUPPORTING ANGLE CRACKED FROM MANY YEARS AND HOURS OF FATIGUE.  THIS ACFT HAS BEEN OPERATED ON UNIMPROVED BACK COUNTRY DIRT LANDING STRIPS WHICH POUND AND SHAKE THESE ACFT EXTREMELY.  THIS TYPE OF PART FAILURE IS TO BE EXPECTED UNDER THE CONDITIONS THIS ACFT HAS BEEN SUBJECTED TO.  THIS WAS NOT A FAILURE WHICH WOULD CAUSE A CONTROL LOSS AIRWORTHINESS.  (K)
